# SDR CA080806001

- Difficulty date: July 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Engine: Pwa PT642A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, THE ENGINE EXPERIENCED AN UNCOMMANDED ACCELERATION WHICH CAUSED THE PILOT TO HAVE DIFFICULTY CONTROLLING THE ACFT, CAUSING IT TO SKID IN THE GRASS AND MUD AT THE SIDE OF THE RUNWAY. THE FUEL CONTROL WAS REPLACED AND THE RIGGING WAS ADJUSTED. THE FUEL CONTROL WILL BE INVESTIGATED AND UPDATES PROVIDED.
